Jump to content

Panicked: help with reinstatement


Panicked

Recommended Posts

Hi,

I’ve been a long time reader of this site, but tonight I finally decided to join. I have a really scary situation that occurred tonight. I went off Zoloft 200mg about 22 months ago with a fast taper over a couple of months. Needless to say, it has been hell. I started to get to a steady state, but then this week i had a stressful situation which required me to make a choice about reinstating the Zoloft. I reinstated at 12.5mg for 2 days and then up to 25mg on day 3. I am having terrible Tardive akasthisia. Does anyone have any advice?  The only think keeping me from going crazy is Klonopin which I’m trying not to take a lot of. I’m going to stop the zoloft tomorrow since it’s only been 3 days, but does anyone have any advice, empathy etc. I’m petrified. 

 

Thanks

Link to comment
  • ChessieCat changed the title to Panicked: help with reinstatement
  • Moderator

Welcome to SA, Panicked.  I'm sorry you're feeling so bad.

 

Body tension and inner restlessness are the definition of akathisia.  Anxiety and depression can accompany.  Does this sound like what you're experiencing?

 

Did your symptoms start when you reinstated the Zoloft?  If so, you had an adverse reaction to it, and you are wise to stop taking it.

 

This link has many accounts of recovery from akathisia.

Blog: My akathisia experience by akathisiainfo - Symptoms and self ...

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium (magnesium glycinate is a good form) and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

 

 

Please research all supplements first and only add in one at a time and at a low dose in case you do experience problems.
 
This is your Introduction topic, where you can post updates, ask questions and connect with other members.  We're glad you found your way to us.
 

 

 

 

 

 

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg Valium

Feb. 2021, begin 10%/4 week taper.   

March 22, 2022: hold at 4.8mg and shift to Imipramine taper

Aug. 5, 2022: shift to Valium taper.  

Current dose as of Aug. 5, 2022: 4.3mg

Taper is 77% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg

March 22, 2022: Begin 10%/4 week taper.  Current dose as of Aug. 5: 9.5mg 

Aug. 5, 2022: hold at 9.5 and shift to Valium taper

Taper is 87% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice but simply information based on my own experience, as well as other members who have survived these drugs.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy